# SDR AALA981560

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN UNDER INTERCOSTAL CORRODED JUST OUTBOARD OF FORWARD CARGO.  INSTALLED REPAIR PER SRM 53-30-3 FIG 3.  TST:  53,245 HOURS.  CYCLES:  32,117.  (X)
